# SDR UIEA2016121801028

- Difficulty date: December 18, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,428 hours, 9,410 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 3949
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK BITE MESSAGE FAULT LT LOW LIMIT VALVE.  REMOVED AND REPLACED LT PACK LOW LIMIT VALVE PER AMM 21-51-11 OPS CHECKED OK.
